# SDR BAQA091640

- Difficulty date: December 23, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N9024Z
- Make and model: Bolkms BK117A4
- Aircraft serial: 7134
- Aircraft time: 5,375 hours
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 117884141
- Part serial: 024101
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED OUT OF BOX UPON INSTALLATION REPLACED WITH SERVICABLE ASSET.
